MAUDE Adverse Event Report: ARTHREX, INC. 0 FW 38"BLU 22.2 MM W/TAPER PNT NDL; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. 0 FW 38"BLU 22.2 MM W/TAPER PNT NDL; POLYETHYLENE SYNTHETIC SUTURE
Model Number 0 FW 38"BLU 22.2 MM W/TAPER PNT NDL
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex employee via email that for an ar-7250, fiberwire® #0 braided polyblend suture, blue w/tapered needle, whilst performing cerclage with 0 fiberwire on an acl graft, the fiberwire outer coating started to shred.This was detected during use in an acl reconstruction procedure on (b)(6) 2025.The procedure was completed successfully as the surgeon continued with the fraying suture.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.The complaint device was not received for evaluation.Visual evaluation of the customer provided photo noted the suture was fraying.Refer to attachments.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force/friction during suture passing.

Brand Name
0 FW 38"BLU 22.2 MM W/TAPER PNT NDL
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23088554
Report Number1220246-2025-03930
Device Sequence Number10508898
Product Code GAT
UDI-Device Identifier00888867041851
UDI-Public(01)00888867041851(11)240501(17)290430(10)31049
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0 FW 38"BLU 22.2 MM W/TAPER PNT NDL
Device Catalogue NumberAR-7250
Device Lot Number31049
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown